# SDR IPXA10562444

- Difficulty date: September 2, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1420-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECTION 46, MAIN DECK FLOOR STRUCTURE, FLOOR PANEL, AT BS 1420-BS 1540, LBL 0.0-LBL 25, HAS MISSING INSERT AT BS 1433, LBL 1.5     FABRICATED REPLACEMENT FLOOR PANEL.
